Pproduct integration-collocation methods for noncompact integral operator equations

Chandler G.A. and Graham I.G. (1988) Pproduct integration-collocation methods for noncompact integral operator equations. , 50 181: 125-138. doi:10.1090/S0025-5718-1988-0917821-1


Author Chandler G.A.
Graham I.G.
Title Pproduct integration-collocation methods for noncompact integral operator equations
ISSN 0025-5718
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1090/S0025-5718-1988-0917821-1
Volume 50
Issue 181
Start page 125
End page 138
Total pages 14
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 49 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 22 Aug 2017, 00:13:21 EST by System User